Affordable Access

Publisher Website

An iterative algorithm for random Wiener-Hopf equations involving numerical ranges

Authors
Journal
Applied Mathematics Letters
0893-9659
Publisher
Elsevier
Publication Date
Volume
7
Issue
2
Identifiers
DOI: 10.1016/0893-9659(94)90027-2
Disciplines
  • Computer Science
  • Mathematics

Abstract

Abstract Based upon iterative algorithms, the solvability of Wiener-Hopf equations involving the random (stochastic) version of the classical Zarantonello numerical range of nonlinear operators is given.

There are no comments yet on this publication. Be the first to share your thoughts.